MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. ECHELON CIRCULAR; STAPLE, IMPLANTABLE
Catalog Number CDH31P
Medical Device Problem Code Failure to Fire (2610)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/02/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, powered circular stapler didn't fire, surgeon tried multiple times in spite on tissue range was glowing.No consequences to the patient.
 
Additional Manufacturer Narrative
(b)(4).Date sent: 3/27/2026 d4: batch # unk attempts have been made to retrieve the device.To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformance were identified.Additional information was requested and the following was obtained: 1.Star hospital, financial district hyderabad.2.No patient consequences.3.No this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ECHELON CIRCULAR
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
3035526892
MDR Report Key24719592
Report Number3005075853-2026-02339
Device Sequence Number20336660
Product Code GDW
UDI-Device Identifier10705036015390
UDI-Public(01)10705036015390(17)270531(10)C9EG50
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K163523
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCDH31P
Device Lot NumberC9EG50
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/02/2026
Supplement Date Received by Manufacturer04/23/2026
Initial Report FDA Received Date03/30/2026
Supplement Report FDA Received Date05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown